# SDR AWXA0002122

- Difficulty date: July 14, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 57,807 hours, 47,189 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Doubler
- Part number: 654541046
- Condition: Cracked
- Location: Bs 670
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Doubler on floor beam at BS 670 LBL 24 crackedC: Removed and replaced doubler IAW B737 SRM 51-30-5 Pg 5
